# SDR QXEA2023062100090

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 9,951 hours, 6,466 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LOST V SPEED INDICATION AT ABOUT 45 KTS ON T/O ROLL. REJECTED T/O @ APPROX 60KTS. REMOVED FROM SERVICE. PERFORMED AIR DATA SYSTEM TEST IAW E175 AMM TASK 34-15-00-710-801-A. OPS TEST GOOD NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
